MathSciNet Relay Station
MathSciNet bibliographic data
MR1188559 (93k:35043) 35B40 (35K15)
Herrero, M. A.; Velázquez, J. J. L. Approaching an extinction point in one-dimensional semilinear heat equations with strong absorption. J. Math. Anal. Appl. 170 (1992), no. 2, 353–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement